# SDR UPS08M52538

- Difficulty date: May 9, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RHW O/B FLAP I/B HINGE (FLAP MOUNTED) UPPER FWD MOUNTING SPOT FACE FOUND CORRODED.  CORROSION REMOVED PER BSOPM20-11-02REV60 ORIG THK 0.751" REMAIN THK 0.746" MAT`L REMOVED 0.005".  FPI C/OUT PER DAC NDTSPMREV13PT8 NO CORROSION EVIDENT.  RHW AFT OB FLAP INBD HINGE UPPER FWD MOUNTING SPOTFACE THK OF 0.746" ACCEPTED PER EN1182-08.  RWK AREA ETCH INSP SATIS, C/OUT FLAP PEENING, CAD PLATE AND PAINT PER EN1182-08.  REF MD016812 FOR BUSHING REPAIR AND WASHER INSTL.
